# SDR JJBA20251002049

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,291 hours, 31,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 41691
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,109 hours, 6,438 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INT EXIT ROW EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BPS 3. OPS CHECK GOOD.
